... long does it stay in my system if I stopped taking the medicine?
You have been on a fairly high dose of it. Many people take 0.5 mg a day. You would be most wise to go off of it very gradually to avoid withdrawal symptoms. Minor side effects of withdrawal may include restlessness, anxiety, insomnia and sweating. More-serious signs and symptoms can include psychosis, seizures, hallucinations, whole-body tremors, and increased blood pressure, heart rate and body temperature.
Withdrawal therapy may involve gradually scaling back the amount of the drug, adding another medication to help stabilize the nerve cells during detoxification or both.
Use your judgment as you go off. If you have bad withdrawal effects, slow it down. Why are asking the question? Are you in a hurry to get it out of your system? Let me know.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2011 • 1 answer
Posted 26 Dec 2014 • 1 answer
Posted 1 Feb 2015 • 1 answer
Posted 14 Jun 2015 • 1 answer
My partner is a 68 year old male who recently took a daily dosage of Fo-Ti and just after 6 weeks is
Posted 22 Nov 2017 • 0 answers